MathSciNet Relay Station
MathSciNet bibliographic data
MR621988 (82g:30041) 30C80
Fuchs, W. H. J. A Phragmén-Lindelöf theorem conjectured by D. J. Newman. Trans. Amer. Math. Soc. 267 (1981), no. 1, 285–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement